Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 204746, 5 pages
Research Article

Symmetry Reductions, Exact Solutions, and Conservation Laws of a Modified Hunter-Saxton Equation

1Department of Mathematics, Eastern University, Sri Lanka
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 29 June 2013; Accepted 14 August 2013

Academic Editor: Maria Gandarias

Copyright © 2013 Andrew Gratien Johnpillai and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Sait San, and Emrullah Yaşar, “On the Conservation Laws and Exact Solutions of a Modified Hunter-Saxton Equation,” Advances in Mathematical Physics, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • M. Ruggieri, and M. P. Speciale, “On the construction of conservation laws: A mixed approach,” Journal of Mathematical Physics, vol. 58, no. 2, pp. 023510, 2017. View at Publisher · View at Google Scholar